# SDR 07FDEA01169

- Difficulty date: March 28, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 71,749 hours, 22,522 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: FX511001N305
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK AT MAE, FOUND SEAT TRACK AT FS 909-1129 LBL 28 GOUGED BEYOND LIMITS.  REMOVED AND REPLACED SEAT TRACK IAW SRM 51-31-01.
